# SDR UIEA201000186A

- Difficulty date: May 18, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 48,184 hours, 7,388 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 4457A250: MX FOUND THE LT - OTBD MID FLAP LOWER SURFACE WITH A CRACK AND DELAMINATION MEASURING 6.56 FT LONG.  DAMAGE IS BEYOND THE SRM LIMITS IAW THE SRM 57-53-01, FIG 101. (ALLOWABLE DAMAGE GENERAL). PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS. SCHEDULE REPEAT INSPECTIONS AT EVERY 5 FC AND PERMANENT REPAIR AT THE NEXT A CHECK AFTER PART 1 IAW SRM 57-53-01. FIG 201 REPAIR 1, TABLE II AND SRM 51-70-07. (250 DEGREE CURE).
